advertisement
Question
Posted by: | 2019/10/10

Isotretinoin and Doxycycline together?

Hi, my doctor prescribed 20mg of Isotretinion 3x a week and 100mg Doxycycline daily. Is this safe? When trying to search for other people's experience with this combo and what emollients they used I found nothing but articles warning against the combination of these two with some very scary side-effects. Please advise. Usually I would ask my doctor but do not want to seem like I trust google more than my doctor but this is quite stressful.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc
- 2019/10/14

Hi there
I understand your concern, and I think it is a valid point to raise with your doctor. Both of them (irotretinion and doxy) can make your skin especially sensitive to the sun, so this is already a side-effect that can cause great discomfort. Your doctor might have a good reason for prescribing both, but rather discuss this. And it is okay, all doctors know that patient's google :-), it is expected!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement